Timetable

Time MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY SATURDAY SUNDAY
Teacher Training Commences August 26th 2017 Book Your Spot Today!
5:30am
6:00am Hot Power Yoga
75min
HOT Power Yoga
75min
HOT Power Yoga
75min
HOT Power Yoga
75min
HOT Power Yoga
75min
7:00am
7:30am Hot Power Yoga
60min
Mindfulness and Movement
60min
HOT Power Yoga
60min
HOT Power Yoga
60min
HOT Power Yoga
60min
HOT Power Yoga
90min
8:00am HOT Power Yoga
90min
8:30am
9:00am
9:15am Greenie
60min
10:00am Greenie
60min
Mindfulness and Movement
45min
Greenie
60min
Hot Power Yoga
60min
Greenie
60min
Greenie Workshop 25th June
90min
10:30am Yin Yoga
60min
11:00am
12:00pm
12:15pm YIN Yoga
45min
Astanga Yoga
45min
Sweat Exp.
45min
Yin Yoga
45min
Sweat Exp.
45min
3:00pm KIDS Yoga
45min (July 8th & 15th)
4:00pm Hot Power Yoga
60min
YIN Yoga
60min
YIN Yoga
120min
HOT Power Yoga
5:00pm CORE
15min
CORE
15min
5:15pm Greenie
45min
Yin Yoga
45min
Greenie
45min
Greenie
45min
Prana Vinyasa
60min
5:30pm Yin Yoga/Meditation
75min
6:00pm Prana Vinyasa
90min
HOT Power/Yin
90min
HOT Power Yoga
75min
Hot Power Yoga
60min
6:15pm YIN Yoga
60min
7:00pm The Movement Collective
60min
7:15pm LOFT Community ($5 Cancer Council)
60min
7:30pm 40 Days Program
60min (Commences July 3rd)
Chakradance
60min (July 11th)

If you are new to the Studio please download the Registration Form below,  complete it and bring it with you on your first visit.

Registration Form Download Now!

Love a teacher? Click here to view our teacher schedules


Greenie

Greenie

Beginners class for greenies to Yoga. Get ready to embark on your life changing YOGA loft journey in this gentle introduction to postures, alignment and yoga philosophy in a safe and nurturing environment. We recommend anyone new to yoga to do Greenie classes for the first one to two months of practise. 45 & 60 minute classes.

Jump start your practice with a 90min Greenie workshop, they run on the last Sunday of each month at 10am. Click here for more information.

Click here for new beginner’s information.

Register Here for a Class


Sweat It

Hot Power Yoga

Sweat, stretch and sculpt your way to a new you in this hugely popular Hot Power Yoga class based on Baron Baptiste’s ‘Power Yoga’. Burn calories fast in this ultimate workout and see why this class is taking over Newcastle one drop of sweat at a time! 60, 75 & 90 minute classes. Room heated to 35 degrees.

Click here for more details on Hot Power Yoga and its incredible benefits.

 

Register Here for a Class


Sweat Express

Sweat Express

Designed to fit into your busy life, this express class is perfect for a little lunchtime lotus. Sweat Express is a 45minute version of Hot Power, a powerful and dynamic workout that will take you to the edge.

Register Here for a Class


Gen R

Yin Yoga

Experience deep release in this slow paced style. All Levels.

45 & 60 minute classes. Non-heated class.

Register Here for a Class


Sweat-R

Hot Power/Yin

A combination of our Hot Power and Yin Yoga. This class is the perfect addition to your week, it will power you up and wind you down leaving you ready to take on the world!

Please see our Hot Power and Yin Yoga classes for more info.

60 & 90min classes. All levels welcome.

Register Here for a Class


CORE

                           

CORE is designed to compliment and elevate your yoga experience. ALL levels welcome.

____________________________________________________________________________________________________________________________________________

Sprout

KIDS Yoga

Kids Yoga – A super fun, imaginative and energetic class designed to help children build strength, flexibility, and concentration.

See your little ones grow in body and mind at the YOGA loft. Ages 4 – 8. 45min class. During school holidays only.

2017 KIDS Yoga JULY classes:

Saturday July 08th and 15th 3:00 – 3:45pm

If you know a school that would be interested in kids yoga classes please contact us on 02 4927 1010.

Register Here for a Class


Funk n Flow

Prana Vinyasa

A liberating and rhythmic vinyasa flow class with music. All levels. Inspired by Shiva Rae.

60 minute full body workout. All levels.

Register Here for a Class


Loft Love

Loft Community

Loft Community is a YOGA loft initiative to ensure everyone in the community can access a yoga class. Members of the community can attend this 60 minute class on Wednesdays at 7.15pm for a small donation of $5. All donations go to a selected local charity.

The class is non-heated and suitable for all levels.

Please pre book for the class or turn up 10 mins before the class to fill in form if you are new to our studio. Please bring a towel and water bottle.

Register Here for a Class